Southstar Drug Products
-
Buscopan Plus 10mg / 500mg Tablet Save 3.00
Special combination of Hyoscine-N-butylbromide + Paracetamol (Buscopan Plus) that allows cramped muscles to relax and simultaneously delivers fast relief from...
₱162.00₱162.00₱162.00 ₱0.00 -
Calpol Children Paracetamol for 2-6 years old Strawberry Flavor 100ml
Paracetamol Calpol Strawberry Flavor relieves mild to moderate fever and pain. Alcohol-free Contains Paracetamol Suitable for children 2-6 years old...
₱134.50₱134.50₱134.50 ₱0.00 -
Sinupret For Kids Syrup 100ml
Sinupret Kids Syrup offers fast-acting support for your child's respiratory and sinus health by boosting their immune system to keep...
₱379.50₱379.50₱379.50 ₱0.00 -
Tiger Balm Plaster
First Aid For Relief Muscular Pains, Back Pains 1 Pack
₱79.00₱79.00₱79.00 ₱0.00 -
-
Tempra 325mg Tablet - 20s
Paracetamol 325 mg Analgesic ( Non - Opioid ) 1 pc Tablet
₱90.00₱90.00₱90.00 ₱0.00 -
Albatross Lemon Deodorizer - 50g
Keeps bathroom smelling clean and fresh 50g
₱36.50₱36.50₱36.50 ₱0.00 -
Colgate Fresh Confidence With Cooling Crystals Spicy Fresh Toothpaste 145ml
Intense Cooling Super freshness 145 ml
₱150.00 ₱160.00₱150.00₱150.00 ₱160.00 -
Omega-Gold 1200mg Softgel - 20s
Omega-Gold helps to promote and maintain a healthy heart and brain and is a rich source of heart-healthy essential fatty acids—DHA...
₱590.00₱590.00₱590.00 ₱0.00 -
TAMIPRO SOL 2B SPORES 5ML
Bacillus clausii spores Each 5 mL of oral suspension contains: Bacillus clausii Spores 2 x 109 Spores, Purified water q.s. Enhancement of intestinal ecology;...
₱36.00₱36.00₱36.00 ₱0.00 -
-
Ascof Forte Ginger Syrup 60ml
Relief of cough due to common colds & flu. Treatment of bronchospasm in acute bronchial asthma, chronic bronchitis & other...
₱174.25₱174.25₱174.25 ₱0.00 -
Plemex For Kids Orange Flavor 300mg / 5ml 120ml Syrup
Lagundi 300 mg / 5 ml 120 ml Anti - Cough / Anti - Asthma Orange Flavor 1 pc
₱153.75₱153.75₱153.75 ₱0.00 -
Strepsils Orange with Vitamin C Lozenge 24s
₱195.75₱195.75₱195.75 ₱0.00 -
Ponstan SF 250mg Capsule - 10s
PONSTAN is used to relieve the symptoms of period pain, treat heavy periods and manage pain or heavy bleeding due to...
₱215.00₱215.00₱215.00 ₱0.00 -
Solmux Pediatech 40mg /ml 15ml Oral Drops
Carbocisteine 40 mg / ml 15 ml Mucolytic Cough & Cold Preparation 1 pc
₱118.50₱118.50₱118.50 ₱0.00 -
Tempra Cool Touch for Babies Sheets - 2s
Ideal partner for fever relief Gentle on skin Fragrance - free No coloring used Lasting cooling effect 8 Pouches x...
₱51.50₱51.50₱51.50 ₱0.00 -
Myra Ultimate Soft Gel - 10s
Myra 300-E is made from nature-derived Vitamin E which is a powerful antioxidant that helps remove harmful free radicals and...
₱205.00₱205.00₱205.00 ₱0.00 -
Foskina Ointment 5g
Foskina Ointment is for the treatment of corticosteroid- responsive dermatoses with secondary bacterial infection. Mupirocin Antibacterial/Tropical Corticosteroid 5g 1pc
₱298.50₱298.50₱298.50 ₱0.00 -
Scott's DHA Gummies Strawberry Flavour 15s
Brand: Scott'sProduct: 1 x Scott's DHA Gummies Strawberry Flavour 15s Rich in DHA to help support brain development Normal Growth...
₱130.00₱130.00₱130.00 ₱0.00 -
Fern-C Plus 500mg/10mg Capsule
₱90.00₱90.00₱90.00 ₱0.00 -
Tempra Forte 6 - 12 years old Orange Flavor 250mg / 5ml 30ml Syrup
Paracetamol 120 mg / 5 ml 60 ml Orange Flavor Analgesic / Anti - Pyretic 1 pc
₱78.25₱78.25₱78.25 ₱0.00 -
PH Care Natural Protection Feminine Wash 150ml
A feminine wash that protects you from odor, itch, and irritation powered by the natural anti-bacterial properties of Guava leaf...
₱151.00₱151.00₱151.00 ₱0.00 -
Dr. Kaufmann Medicated Sulfur Soap 80g
Dr. Kaufmann Medicated Sulfur Soap is a treatment for common Skin Problems such as Anti-Acne, Anti-Lice and Anti-Scabies. Helps relieve...
₱50.00₱50.00₱50.00 ₱0.00